# SDR FDEA202203010383

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-300
- Aircraft serial: 42713
- Aircraft time: 13,145 hours, 5,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: B, O, O, O

## Discrepancy

RECEIVED MAIN CARGO DOOR ALERT AT FL 390. QRH WAS  FOLLOWED AND DIVERTED TO KJAX. NO PRESSURIZATION  ISSUES WERE NOTED AT ANY TIME. ALERT WENT AWAY ON  DESCENT PASSING FL 240.  REVERSED MEL 52-71-01-02. RE-PERFORMED CARGO DOOR                      PROX TEST REF FIM 52-71-809 AND FIM 32-09-00/101                       FIG 103. CONFIRMED INTERMITTENT FAILURE OF A4 LOGIC                    CARD POSITION 4. REMOVED & REPLACED PSEU A4 POS 4                      LOGIC CARD REF AMM 31-70-03-4-99. ELDEC P/N                            8-535-04. S/N OFF D14732. S/N ON D8653.                                RE-PREFORMED MAIN CARGO DOOR INDICATION TEST I.A.W.                    FIM 52-71 FAULT TREE 809 AND FIM 32-09-00/101
